Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 213, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 25, 2011, 11:05 PM CDT for Hickman County, Lewis County, Perry County, Tennessee. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 11:05 PM CDT (04:05 UTC)
- Expired
- May 25, 2011, 11:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Lewis County, TN, Perry County, TN
The radar
The Nashville radar (KOHX), 107 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 11:17 PM CDT | TSTM WND DMG | 10 Ene Linden, TN | TREES WERE BLOWN DOWN ON CANE CREEK RD NEAR PLEASANTVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 14.1
The text
As transmitted, in the capitals the NWS used until 2016.
953
WUUS54 KOHX 260405
SVROHX
TNC081-101-135-260430-
/O.NEW.KOHX.SV.W.0213.110526T0405Z-110526T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1105 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
EAST CENTRAL PERRY COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1130 PM CDT
* AT 1105 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR HOHENWALD...MOVING NORTHEAST AT 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL CENTRAL HICKMAN COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM THURSDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3581 8741 3580 8742 3574 8747 3558 8760
3553 8775 3565 8771
TIME...MOT...LOC 0405Z 224DEG 54KT 3565 8760
$$
FORECASTER: 312 follow-up statements
530
WWUS54 KOHX 260417
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1117 PM CDT WED MAY 25 2011
TNC135-260427-
/O.CAN.KOHX.SV.W.0213.000000T0000Z-110526T0430Z/
PERRY TN-
1117 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3562 8764 3570 8759 3581 8741 3580 8742
3558 8760 3556 8765
TIME...MOT...LOC 0417Z 224DEG 54KT 3578 8745
$$
TNC081-101-260430-
/O.CON.KOHX.SV.W.0213.000000T0000Z-110526T0430Z/
HICKMAN TN-LEWIS TN-
1117 PM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LEWIS AND SOUTH CENTRAL HICKMAN COUNTIES UNTIL 1130 PM CDT...
AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR CENTERVILLE...MOVING NORTHEAST
AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL HICKMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3562 8764 3570 8759 3581 8741 3580 8742
3558 8760 3556 8765
TIME...MOT...LOC 0417Z 224DEG 54KT 3578 8745
$$
31874
WWUS54 KOHX 260424
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1124 PM CDT WED MAY 25 2011
TNC081-101-260433-
/O.EXP.KOHX.SV.W.0213.000000T0000Z-110526T0430Z/
HICKMAN TN-LEWIS TN-
1124 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LEWIS AND SOUTH
CENTRAL HICKMAN COUNTIES WILL EXPIRE AT 1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 400 AM CDT ON THURSDAY.
LAT...LON 3562 8764 3570 8759 3581 8741 3580 8742
3558 8760 3556 8765
TIME...MOT...LOC 0423Z 224DEG 54KT 3585 8737
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:12 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, May 25, 8:12 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 812 PM CDT WED MAY 25 2011 .DISCUSSION...LINE OF SEVERE TSTMS APPROACHES THE TENNESSEE RIVER... SHOULD ENTER STEWART COUNTY AROUND 830 PM AND BENTON COUNTY AROUND 9 PM. LINE APPEARS TO HAVE WEAKENED A BIT AS IT MOVED INTO WEST TENNESSEE. SPC HAS ALSO DOWNGRADED THE HIGH RISK AREA TO MODERATE RISK. LATEST OHX SOUNDING SHOWS A BIT OF DRY AIR AROUND 700MB AND A BIT OF AN INVERSION. THIS WOULD BE A NEGATIVE FACTOR TAMPING DOWN THE SEVERE THREAT. CURRENT MOVEMENT WOULD BRING THE MAIN LINE INTO DAVIDSON COUNTY AROUND 1030-1100 PM. WE EXPECT THIS LINE TO WEAKEN FURTHER AS IT MOVES EASTWARD INTO THE PLATEAU LATE TONIGHT. CURRENT PACKAGE LOOKS GOOD AND DO NOT ANTICIPATE CHANGES. && .PREV DISCUSSION... /ISSUED 738 PM CDT WED MAY 25 2011/ MESOSCALE UPDATE...EVENING SOUNDING FROM OHX IS IN, AND SHOWS AN UNSTABLE, SHEARED, BUT SLIGHTLY DRY PRE-STORM ENVIRONMENT IN PLACE. LIFTED INDEX IS STILL -6.9, BUT CAPE HAS DROPPED TO 2296 J/KG, AND K-INDEX IS 23. HELICITY IN THE 0-3 KM LAYER HAS INCREASED TO 387. A COUPLE OF FEATURES, HOWEVER, STAND OUT THAT MAY INHIBIT CONVECTION OVER MIDDLE TENNESSEE. FIRST, A SIZABLE CAP EXISTS BETWEEN ABOUT 820 MB AND 700 MB. SECOND, THE LCL IS NEARLY 4.8 KFT, INDICATING A DRY LOW-LEVEL ENVIRONMENT. STILL, FULLY EXPECT LINE OF CONVECTION CURRENTLY OVER WEST TENNESSEE TO PROGRESS DEEP INTO THE MID STATE, AND AM ALSO KEEPING AN EYE OUT FOR CELL DEVELOPMENT AHEAD OF THE MAIN SQUALL LINE. PREV DISCUSSION... /ISSUED 605 PM CDT WED MAY 25 2011/ AVIATION...BNA/CSV...MAJOR WEATHER SYSTEM APPROACHING THE MISSISSIPPI RIVER AT THIS MOMENT, WITH MIDDLE TENNESSEE UNDER THE GUN LATER THIS EVENING AND OVERNIGHT. LINE OF CONVECTION (OR DISCREET SUPERCELLS) WILL LIKELY REACH BNA AROUND 06Z, AND CSV AROUND 12Z, AND HAVE INCLUDED TEMPO PERIODS BUILT AROUND THESE TIMES. WINDS WILL REMAIN GUSTY OVERNIGHT AS THE SURFACE PRESSURE GRADIENT INCREASES, AND WIND GUSTS ARE EXPECTED TO INCREASE DRAMATICALLY UNDERNEATH THUNDERSTORMS AS 850 WINDS WILL INCREASE TO AROUND 50 KTS AHEAD OF THE CONVECTION. PREV DISCUSSION... /ISSUED 322 PM CDT WED MAY 25 2011/ DISCUSSION... AT MID AFTERNOON...TEMPS HAVE WARMED INTO THE MID 80S OVER W HALF AND GENERALLY LOWER 80S E...WITH DEW POINTS IN THE MID TO UPPER 60S. SPC MESOANALYSIS SITE SHOWED SURFACE BASED CAPES HAVE RISEN TO ABOVE 3000 JOULES PER KG OVER THE W THIRD OF OUR CWA...WITH MOST OF THE HELICITY CONCENTRATED IN LOWEST 1 KM OF ATMOSPHERE...WHICH IS ESPECIALLY GOOD FOR GENERATION OF TORNADIC STORMS. ISOLATED STORMS HAD DEVELOPED NEAR AND OR JUST W OF THE TN RIVER IN AN AREA OF MAXIMUM PRECIP EFFICIENCY AND PW VALUES. TORNADO WATCHES WERE ISSUED EARLIER FOR AREAS JUST N OF...AND JUST W OF OUR CWA. CONTINUED CONVECTIVE DEVELOPMENT IS EXPECTED THROUGH THE REST OF THE AFTERNOON AND EVENING HOURS. I WOULD EXPECT THAT A WATCH WILL BE ISSUED IN THE NEXT COUPLE OF HOURS THAT WILL INCLUDE AREAS OF WEST MIDDLE TN. WE WILL SEE. MESOSCALE MODELS INDICATE A ROUND OF SEVERE WEATHER WILL MOVE ACROSS THE W AND CENTRAL PORTIONS OF OUR CWA BY ABOUT MIDNIGHT...THEN WEAKEN AND CONTINUE MOVING E INTO THE CUMBERLAND PLATEAU AREA. THEN PERHAPS ANOTHER ROUND OF POTENTIAL SEVERE STORMS OVER THE AREA ON THU. A COLD FRONT WILL MOVE INTO THE W PART OF OUR AREA EARLY THU AFTERNOON...AND THEN TO THE CUMBERLAND PLATEAU AREA THU NIGHT... WHICH WILL BRING AN END TO ANY THREAT OF SEVERE WEATHER. OTHER THAN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE E SECTION EARLY IN THE DAY ON FRI...WEAK HIGH PRESSURE MOVING INTO THE AREA WILL RESULT IN DRY WEATHER ACROSS THE AREA BY FRI AFTERNOON. RETURN FLOW AROUND THE HIGH FRI NIGHT INTO SAT MORNING...ALONG WITH A WARM FRONT MOVING N ACROSS THE AREA WILL RESULT IN A LOW CHANCE OF SHOWERS AND THUNDERSTORMS. OTHERWISE...BUILDING HIGH PRESSURE OVER THE SE...AND RIDGING DEVELOPING ALOFT WILL PROVIDE NOT ONLY A DRY WEEKEND WITH RATHER WARM TEMPERATURES...BUT DRY WEATHER AND WARM TEMPERATURES CONTINUING INTO THE MIDDLE OF NEXT WEEK. A WEAK COLD FRONT MAY MOVE ACROSS THE AREA ON WED...BUT WITH HIGH PRESSURE CONTINUING BOTH AT THE SURFACE AND ALOFT...IT LOOKS LIKE IT WILL ONLY BE A WIND SHIFT LINE AT BEST. BUT THERE MAY BE ENOUGH MOISTURE ASSOCIATED WITH IT TO GENERATE A FEW SHOWERS AND THUNDERSTORMS OVER THE ELEVATED TERRAIN OF THE CUMBERLAND PLATEAU. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 78 56 76 / 70 70 30 10 CLARKSVILLE 67 75 53 77 / 80 60 20 10 CROSSVILLE 67 76 56 74 / 40 70 60 20 COLUMBIA 68 77 56 77 / 70 70 30 10 LAWRENCEBURG 68 81 57 78 / 60 70 30 10 WAVERLY 67 76 54 77 / 80 60 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
Hazardous weather outlook, May 25, 8:32 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 832 PM CDT WED MAY 25 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-270145- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 832 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS WESTERN TWO THIRDS OF MIDDLE TENNESSEE. THIS INCLUDES NASHVILLE, COLUMBIA, CLARKSVILLE, DOVER, AND CAMDEN. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE EASTERN ONE THIRD OF THE MID STATE, INCLUDING COOKEVILLE, CROSSVILLE AND MANCHESTER IN THE CUMBERLAND PLATEAU. THE SEVERE THREAT WILL BE MAINLY LARGE HAIL, POWERFUL WINDS, AND ISOLATED TORNADOES. THE THUNDERSTORMS WILL MOVE EASTWARD ACROSS THE MID STATE THROUGHOUT THE EVENING AND OVERNIGHT. THE STORMS WILL WEAKEN SLIGHTLY, BUT MAY STILL POSE A SIGNIFICANT SEVERE WEATHER THREAT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SCATTERED THUNDERSTORMS COULD FLARE UP AGAIN ON THURSDAY, MAINLY EAST OF INTERSTATE 65. LOCALLY DAMAGING WIND GUSTS AND HAIL ARE THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN JLM
In the hours before
Special weather statement, May 25, 9:27 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 927 PM CDT WED MAY 25 2011 TNZ022-260245- BENTON- 927 PM CDT WED MAY 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON COUNTY... AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUCETON TO 6 MILES NORTHWEST OF PARSONS...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF CAMDEN TO 20 MILES NORTHWEST OF LINDEN...MOVING NORTHEAST AT 70 MPH. HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ROSE
Local storm report, May 25, 10:29 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG MCEWEN 36.11N 87.64W
05/25/2011 HUMPHREYS TN PUBLIC
TREES DOWN WITH LINE OF STORMS COUNTYWIDE.
1015 PM TSTM WND DMG CHARLOTTE 36.18N 87.35W
05/25/2011 DICKSON TN PUBLIC
TREES DOWN.
&&
MDAVISLocal storm report, May 25, 10:35 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
05/25/2011 MONTGOMERY TN EMERGENCY MNGR
TREES DOWN ACROSS COUNTY.
1030 PM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
05/25/2011 CHEATHAM TN LAW ENFORCEMENT
TREES DOWN NORTH OF CITY.
&&
04Local storm report, May 25, 10:41 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1041 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG BURNS 36.05N 87.31W
05/25/2011 DICKSON TN AMATEUR RADIO
TREE DOWN.
&&
04Local storm report, May 25, 10:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1050 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM TSTM WND GST FAIRVIEW 35.98N 87.12W
05/25/2011 M50 MPH WILLIAMSON TN TRAINED SPOTTER
SPOTTER MEASURED 50 MPH GUST.
&&
JLMLocal storm report, May 25, 10:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1054 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG SPRINGFIELD 36.50N 86.88W
05/25/2011 ROBERTSON TN LAW ENFORCEMENT
TREES DOWN IN SPRINGFIELD.
&&
04The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:02 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 28 min |
| May 25, 9:08 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 37 min |
| May 25, 9:20 PM CDT | Tornado Warning | OHX | Stewart | 25 min |
| May 25, 9:33 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 42 min |
| May 25, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Stewart | 35 min |
| May 25, 9:57 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 33 min |
| May 25, 10:16 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Perry | 29 min |
| May 25, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Montgomery, Robertson and 1 more | 33 min |
| May 25, 10:30 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Williamson | 30 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry, Wayne | 46 min |
| May 25, 10:48 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 27 min |
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Sumner and 2 more | 45 min |
| May 25, 11:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Sumner, Trousdale | 34 min |
| May 25, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 31 min |
| May 25, 11:21 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 24 min |
| May 25, 11:38 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Marshall, Maury, Rutherford, Williamson | 22 min |
| May 25, 11:38 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Sumner, Trousdale, Williamson and 1 more | 37 min |
| May 25, 11:43 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Williamson, Wilson | 47 min |
| May 25, 11:46 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 29 min |
| May 25, 11:50 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 25 min |
| May 25, 11:55 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 30 min |
| May 26, 12:09 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford | 36 min |
| May 26, 12:11 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Rutherford, Smith and 4 more | 34 min |
| May 26, 12:34 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford | 26 min |
| May 26, 12:42 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale, Wilson | 33 min |
| May 26, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, DeKalb, Grundy, Warren, White | 32 min |
| May 26, 1:17 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 28 min |
| May 26, 1:37 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett, Putnam | 38 min |
| May 26, 8:38 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 27 min |
| May 26, 8:51 AM CDT | Tornado Warning | OHX | Coffee | 24 min |
| May 26, 9:03 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Warren | 27 min |
| May 26, 9:11 AM CDT | Tornado Warning | OHX | Coffee, Warren | 34 min |
| May 26, 1:39 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Macon, Trousdale | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.